# SDR AALA20100326TUL02

- Difficulty date: March 26, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N611AM
- Make and model: Boeing 757223
- Aircraft serial: 24487
- Aircraft time: 64,353 hours, 23,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 4 DOOR AFT GUTTER BOX HAS CORROSION AROUND NUT PLATES.  REMOVED CORROSION AND RE-INSTALLED GUTTER BOX.
